# SDR UALA2013022401089

- Difficulty date: February 23, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,838 hours, 13,453 cycles
- Engine: Pwa PW4060
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INBOARD, L/E AREA LOWER SKIN DAMAGED.  REPAIRED LEFT HORIZONTAL STAB INBOARD LOWER PANEL SKIN FWD TORQUE BOX IAW REO-G15880 AND EC-RA 5510-02276.
